Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Ratio limit theorems for random walks on groups


Author: Charles Stone
Journal: Trans. Amer. Math. Soc. 125 (1966), 86-100
MSC: Primary 60.66
DOI: https://doi.org/10.1090/S0002-9947-1966-0217887-2
MathSciNet review: 0217887
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. L. Chung and P. Erdös, Probability limit theorems assuming only the first moment, Mem. Amer. Math. Soc., No. 6 (1951), 19 pp. MR 0040612 (12:722g)
  • [2] E. Hewitt and K. A. Ross, Abstract harmonic analysis, Academic Press, New York, 1963.
  • [3] J. G. Kemeny, A probability limit theorem requiring no moments, Proc. Amer. Math. Soc. 10 (1959), 607-612. MR 0107292 (21:6017)
  • [4] H. Kesten, Ratio limit theorems for random walks. II, J. Analyse Math. 9 (1963), 323-379. MR 0163365 (29:668)
  • [5] J. Neveu, Sur le théorème ergodique de Chung-Erdös, C. R. Acad. Sci. Paris 257 (1963), 2953-2955. MR 0159362 (28:2579)
  • [6] D. Ornstein, A limit theorem for independent random variables, (unpublished).
  • [7] S. Port and C. J. Stone, Limit theorems on hitting times for random walks on groups, (to appear).
  • [8] W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 0152834 (27:2808)
  • [9] C. J. Stone, Local and ratio limit theorems, Proc. Fifth Berkeley Sympos. on Prob. and Stat., (to appear).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.66

Retrieve articles in all journals with MSC: 60.66


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0217887-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society